# SDR R61A201502130220

- Difficulty date: February 13, 2015
- Submitted: April 2, 2015
- Operation: Air carrier
- Aircraft: N333NG
- Make and model: Bombdr DHC8402
- Aircraft serial: 4333
- Aircraft time: 7,915 hours, 7,538 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: PO404612024T3
- Condition: Damaged
- Location: Rt Elevator
- Part time: 7,915 hours, 7,538 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, MAINTENANCE REPORTED LIGHTNING STRIKE DAMAGE ON THE RT ELEVATOR.  MAINTENANCE PERFORMED A MAJOR REPAIR TO THE RT ELEVATOR IAW SRM 51-42-05, 55-20-30, 51-21-10, 51-25-15 AND AMM 23-60-01.
